Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On irregular negative determinants of exponent $9n$


Author: R. J. Porter
Journal: Math. Comp. 10 (1956), 22-25
MSC: Primary 65.1X
DOI: https://doi.org/10.1090/S0025-5718-1956-0078057-1
MathSciNet review: 0078057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. B. Mathews, Theory of Numbers, Part I, 1892. A. Scholz & O. Taussky, ‚ÄúDie Hauptideale der kubischen Klassenk√∂rper imagin√§rquadratischer Zahlk√∂rper: ihre rechnerische Bestimmung und ihr Einfluss auf den Klassenk√∂rperturm,‚ÄĚ Jahrbuch √ľber die Fortschritte der Mathematik, 60, 1934, p. 126, J. reine angew. Math. 171, 1934, p. 19-41. T. Pepin, Atti. Acad. Pont. Nuovi Lincei, 33, 1881, p. 354-391. C. F. Gauss, Disquisitiones Arithmeticae, Art. 306, VIII, 1801; in Werke I, 1863, p. 371; German transl. by H. Maser, 1889, p. 653-654.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.1X

Retrieve articles in all journals with MSC: 65.1X


Additional Information

Article copyright: © Copyright 1956 American Mathematical Society